# SDR SWIA2019071046048

- Difficulty date: June 11, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 41,411 hours, 36,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R38303253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE IS CORRODED. (C-CHECK) RO: 07/07/2019 REMOVED AND INSTALLED NEW SERVICE DOOR SILL ANGLE P/N 601R38303-253 IAW SRM.
